CASE PRESENTATION: A 52 year old woman with RA-ILD, post bilateral lung transplant 6 weeks prior to admission, presented with fever. Because of extensive pre-transplant allosensitization, including donor-specific anti-HLA antibodies and a positive pre-transplant flow cross-match, her immediate post-transplant treatment had included antithymocyte globulin, plasmapheresis, IVIG and rituximab. On admission, an extensive evaluation revealed no evidence of infection or allograft rejection. She developed an erythematous maculopapular rash, predominantly on the palms, soles, flanks and abdomen. Skin biopsy showed interface dermatitis with peri-vascular and interstitial inflammation and rare eosinophils. She developed a transaminitis and hyperbilirubinemia with total bilirubin peaking at 17 mg/dl. Liver biopsy revealed patchy non-zonal hepatocellular necrosis with focal bile duct injury, no cholestasis or portal inflammation. A peripheral blood chimerism study demonstrated that 58% of her circulating lymphocytes were donor-derived. She was diagnosed with acute GVHD with skin and liver involvement. High dose corticosteroid therapy was initiated with resolution of her symptoms and biochemical abnormalities.